# SDR SWAA2013081919354

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 83,022 hours, 67,294 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HE1050AD11
- Part serial: 6613
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK IMMEDIATELY AFTER TAKEOFF, RED FLAG ON CA HSI CAME INTO VIEW ALONG WITH STANDBY HDG INDICATOR RED FLAG.  MESSAGE NO GUIDANCE SYMBOL IN HUD.  CA HSI FROZE ON 40E 360 DEGREES.  R&R NR 1 IRU IAW AMM.
